Seguir
Michael Hochman
Título
Citado por
Citado por
Año
On self-similar sets with overlaps and inverse theorems for entropy
M Hochman
Annals of Mathematics, 773-822, 2014
2452014
On self-similar sets with overlaps and inverse theorems for entropy in
M Hochman
arXiv preprint arXiv:1503.09043, 2015
242*2015
A characterization of the entropies of multidimensional shifts of finite type
M Hochman, T Meyerovitch
Annals of Mathematics, 2011-2038, 2010
1812010
Local entropy averages and projections of fractal measures
M Hochman, P Shmerkin
Annals of Mathematics, 1001-1059, 2012
1602012
On the dynamics and recursive properties of multidimensional symbolic systems
M Hochman
Inventiones mathematicae 176 (1), 131-167, 2009
1302009
Hausdorff dimension of planar self-affine sets and measures
B Bárány, M Hochman, A Rapaport
Inventiones mathematicae 216 (3), 601-659, 2019
762019
On the zero-temperature limit of Gibbs states
JR Chazottes, M Hochman
Communications in Mathematical Physics 297 (1), 265-281, 2010
682010
Equidistribution from fractal measures
M Hochman, P Shmerkin
Inventiones mathematicae 202 (1), 427-479, 2015
492015
Dynamics on fractals and fractal distributions
M Hochman
arXiv preprint arXiv:1008.3731, 2010
462010
On the automorphism groups of multidimensional shifts of finite type
M Hochman
Ergodic Theory and Dynamical Systems 30 (3), 809-840, 2010
412010
Genericity in topological dynamics
M Hochman
Ergodic Theory and Dynamical Systems 28 (1), 125-165, 2008
372008
Upcrossing inequalities for stationary sequences and applications
M Hochman
The Annals of Probability 37 (6), 2135-2149, 2009
322009
Geometric rigidity of invariant measures
M Hochman
Journal of the European Mathematical Society 14 (5), 1539-1563, 2012
292012
A ratio ergodic theorem for multiparameter non-singular actions
M Hochman
Journal of the European Mathematical Society 12 (2), 365-383, 2010
292010
On the dimension of Furstenberg measure for S L 2 ( R ) random …
M Hochman, B Solomyak
Inventiones mathematicae 210 (3), 815-875, 2017
282017
Non-expansive directions for ℤ2 actions
M Hochman
Ergodic Theory and Dynamical Systems 31 (1), 91-112, 2011
252011
Isomorphism and embedding of Borel systems on full sets
M Hochman
Acta applicandae mathematicae 126 (1), 187-201, 2013
232013
Isomorphism and embedding of Borel systems on full sets
M Hochman
Acta applicandae mathematicae 126 (1), 187-201, 2013
232013
Hausdorff dimension of planar self-affine sets and measures with overlaps
M Hochman, A Rapaport
Journal of the European Mathematical Society 24 (7), 2361-2441, 2021
222021
Examples of nonpolygonal limit shapes in iid first-passage percolation and infinite coexistence in spatial growth models
M Damron, M Hochman
The Annals of Applied Probability 23 (3), 1074-1085, 2013
182013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20